# SDR SWIA2025091500014

- Difficulty date: September 14, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,403 hours, 32,170 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Condition: Misinstalled
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L BLEED DUCT WARNING AND CAUTION MESSAGE TOGETHER  (FLIGHT 6452)UPON ARRIVAL TO AIRCRAFT WHEN FLIGHT CREW WAS ONBOARD AND DEBOARDING PASSENGERS, L BLEED DUCT WARNING WAS NOT PRESENT ON EICAS.  INTERROGATED MDC AND FOUND CODE 349536.  PERFORMED BLEED LEAK EVENT LOCATION TEST IN REFERENCE TO AMM 36-21-00 AND FOUND ALL LOOPS IN GOOD HEALTH.  PERFORMED CRJ 700 LOOP HEALTH TRACKING SHEET IN REFERENCE TO TASK CARD 36-900-1002-SKY.  SEE ATTACHED TASK CARD.  NO LOOPS FOUND TO BE OUT OF LIMITS ON LOOP HEALTH TRACKING SHEET.  PERFORMED PHYSICAL LEAK CHECK OF AFT EQUIPMENT BAY DUCTING IN REFERENCE TO AMM 36-21-00.  FOUND  LEAK AT L FUSELAGE FLOW CONTROL VALVE RIGHT ABOVE LOOP MT139 AND MT140.  UPON REMOVAL OF L FUSELAGE FLOW CONTROL VALVE, FOUND VALVE TO BE INSTALLED INCORRECTLY AS VALVE NOTCHES WERE NOT ALIGNED PROPERLY TO THE FOWARD DUCT.  REALIGNED AND REINSTALLED L FUSELAGE FLOW CONTROL VALVE IN REFERENCE TO AMM 21-53-14.  PERFORMED LEAK CHECK OF VALVE, LEAK CHECK GOOD.  OPS CHECK GOOD.  TURNED ON APU AND AC PACKS AND LET AIRCRAFT SIT AT GATE IN 100 DEGREE WEATHER AND L BLEED DU
